MathSciNet Relay Station
MathSciNet bibliographic data
MR1031450 20A15 (03C45 03C60 20B22 20H20)
Cherlin, Gregory; Grundhöfer, Theo; Nesin, Ali; Völklein, Helmut Sharply transitive linear groups over algebraically closed fields. Proc. Amer. Math. Soc. 111 (1991), no. 2, 541–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement